# SDR COMA9511974

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013
- Condition: Failed
- Location: Rt Engine
- Part time: 4,914 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE RT ENGINE WOULD NOT START, NO ROTATION.  REPLACED THE STARTER/GENERATOR.
